arrow
Volume 27, Issue 3
A New BLO Estimate for Maximal Singular Integral Operators

Qiquan Fang & Xianliang Shi

Anal. Theory Appl., 27 (2011), pp. 211-219.

Published online: 2011-08

Export citation
  • Abstract

In this paper, we extend Hu and Zhang’s results in [2] to different cases.

  • Keywords

BLO, singular integral operator.

  • AMS Subject Headings

42A50, 42A16

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-27-211, author = {}, title = {A New BLO Estimate for Maximal Singular Integral Operators}, journal = {Analysis in Theory and Applications}, year = {2011}, volume = {27}, number = {3}, pages = {211--219}, abstract = {

In this paper, we extend Hu and Zhang’s results in [2] to different cases.

}, issn = {1573-8175}, doi = {https://doi.org/10.1007/s10496-011-0211-7}, url = {http://global-sci.org/intro/article_detail/ata/4594.html} }
TY - JOUR T1 - A New BLO Estimate for Maximal Singular Integral Operators JO - Analysis in Theory and Applications VL - 3 SP - 211 EP - 219 PY - 2011 DA - 2011/08 SN - 27 DO - http://doi.org/10.1007/s10496-011-0211-7 UR - https://global-sci.org/intro/article_detail/ata/4594.html KW - BLO, singular integral operator. AB -

In this paper, we extend Hu and Zhang’s results in [2] to different cases.

Qiquan Fang & Xianliang Shi. (1970). A New BLO Estimate for Maximal Singular Integral Operators. Analysis in Theory and Applications. 27 (3). 211-219. doi:10.1007/s10496-011-0211-7
Copy to clipboard
The citation has been copied to your clipboard